Caffeine not the only culprit!!! Edited…

Back in 2010 or so, the VA had me see a specialist for COPD and he put me on Spiriva and so was hubby… we had phenomena, within a couple of months starting that awful inhaler… needless to say, after being pumped with antibiotics and sicker than we ever had been… we both quit using it… So I never really remember any other issues with that type of product… until now… yep… 

Spiriva Respimat…. I waited 4 1/2 hours after having my coffee this morning before I used the inhaler and within 15 mins of using it, I was dealing with tachycardia and rapid heart rate… so I did like any smart, cute, intelligent woman would do… got online and looked at what the side effects were for this specific inhaler I am using… drum roll please, and this is not the full list, just the things I have dealt with since starting this inhaler over a year ago…

1… Blurred vision…

2… Elevated BP….

3… Non-specific chest pain…

4… Indigestion…

5… Runny nose…

6… Dizziness….

7… Cough….

8… High Blood Pressure…..

There are more side effects and this is when I usually get pissed and go off… but hey the reality of it is… NO ONE LISTENED TO ME!!! I just growled…lol

So tomorrow, there will be no inhaler and what is sad, I have 3 box’s in my drawer and another 3 are coming in the mail from the VA… those things run about $200 each… I have a feeling after I see my new primary, if it shows this inhaler is causing the heart and bp issues, compounded by the thyroid med… I think we can safely say, the medical community created my problems and I have been living in hell because of their EGO!!!

Before I agreed to use the inhaler, I used a technique called bio-feed back… something I learned in the military… a practice that is meditation and focusing on working the lungs from the lower gut area up… most of us breathe from our shoulders, because we sit so much… but If you read about it, you can use soft soothing music in the background and just practice on the breathing…. It calms the soul and mind… Something I still do today, when I craw in bed anxious….

If the doctor I get, my new primary agrees with me, than this inhaler will be donated to a clinic here on Hawaii that helps the homeless and other people who are in need… the VA won’t let me send them back… why??? Because anything can be tampered with… better safe than sorry… That is what we did with Mikes Lovenox injections when they changed the dosage, donate to a clinic… they do like seeing us come in the door carrying gifts… we even do that with VET meds and donate them to the humane society…

Well, now I know, that between the thyroid drug and the inhaler… I have my culprit and neither medications will be going back into my body… I can even feel a headache type thing trying to start, and that’s because of the inhaler…

Just goes to show… what I have said for decades… my body does not like man-made crap, which explains why I put up with so little crap from men…. okay, maybe not so funny….

The symptoms did not last long enough to constitute the issues I mentioned, but… in conjunction with the Thyroid med levothyroxine… the 2 combined did instigate the problems and made them worse… Not taking the thyroid medication may be my only option to deal with these issues… Only time and a few weeks passing will tell me that… I feel great, active and enjoying my rock and roll as I clean house… and no headaches other than those few minutes after I used the inhaler….

TimesUp #MeToo WhyIDidntTell

I Remember… Margie… and the next bastard that threatens me while I am walking my Dogs… will find out what kind of bitch they are dealing with… if they ever have the balls to get out of that moving vehicle as they speed past… my pups like human flesh… and my phone dials 911 by itself… I really need to brush up on my self-defense class again, before I go and deal with an idiot…rather he get hurt, not me…

Sgt. USAF DAV